# SDR JJBA20121203002

- Difficulty date: December 3, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 30,391 hours, 41,848 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Relay
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE CREW NOTICED THE NR 2 AUX FUEL PUMP WOULD NOT SHUTOFF.  GROUND MX CREW TRACED THE ISSUE TO A RELAY.  THE RELAY WAS REPLACED AND THE ACFT PERFORMED AN OPS CHECK FLIGHT AND PRODUCED SATISFACTORY RESULTS.
